# SDR SWIA202158137

- Difficulty date: April 24, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 13,330 hours, 7,515 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA RH SEAT TRACK FWD OF FR 13 HAS CORROSION AROUND NUT HOLE.     (C-CHECK RO 5/8/2021)    REMOVED AND REPLACED FWD WET AREA RH SEAT TRACK REF SRM 51-40-08. NO CHANGE IN WEIGHT AND BALANCE.
